Journal of Differential Geometry

Short geodesics and gravitational instantons

Michael T. Anderson

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 31, Number 1 (1990), 265-275.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214444097

Digital Object Identifier
doi:10.4310/jdg/1214444097

Mathematical Reviews number (MathSciNet)
MR1030673

Zentralblatt MATH identifier
0696.53029

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 53C22: Geodesics [See also 58E10] 83C15: Exact solutions

Citation

Anderson, Michael T. Short geodesics and gravitational instantons. J. Differential Geom. 31 (1990), no. 1, 265--275. doi:10.4310/jdg/1214444097. https://projecteuclid.org/euclid.jdg/1214444097


Export citation

References

  • [1] W. Barth, C. Peters and A. Van de Ven, Compact complex surfaces, Ergebnisse der Math. 3 Folge, Vol. 4, Springer, New York, 1984.
  • [2] R. Bishop and R. Crittenden, Geometry of manifolds, Academic Press, New York, 1964.
  • [3] J. Cheeger, Finiteness theorems for Riemannian manifolds, Amer. J. Math. 92 (1970) 61-74.
  • [4] J. Cheeger, M. Gromov and M. Taylor, Finite propogation speed, kernel estimates for functions of the Laplace operator and the geometry of complete Riemannian manifolds, J. Differential Geometry 17 (1982) 15-53.
  • [5] T. Eguchi and A. Hanson, Asymptotically flat self dual solutions to Euclidean gravity, Phys. Lett. B 74 (1978) 249-251.
  • [6] G. Gibbons and S. Hawking, Gravitational multi-instantons, Phys. Lett. B 78 (1978) 430-432.
  • [7] M. Gromov, Curvature, diameter and Betti numbers, Comment. Math. Helv. 56 (1981) 179-195.
  • [8] M. Gromov, Curvature, Structures metriques pour les varietes Riemanniennes, Cedic Fernand-Nathan, Paris, 1981.
  • [9] K. Grove and P. Petersen V, Bounding homotopy types by geometry, Ann. of Math. 128 (1988) 195-206.
  • [10] N. Hitchin, Polygons and gravitons, Math. Proc. Cambridge Philos. Soc. 85 (1979) 465-476.
  • [11] W. KJingenberg, Contributions to differential geometry in the large, Ann. of Math. 69 (1959) 654-666.
  • [12] R. Schoen and S.-T. Yau, Complete ^-dimensional manifolds with positive Ricci curvature and scalar curvature, Annals of Math. Studies, Vol. 102, Princeton University Press, Princeton, NJ, 1982, 209-228.
  • [13] J.-P. Sha and D.-G. Yang, Positive Ricci curvature on the connected sums of Sx Sm preprint.
  • [14] R. Schoen and S.-T. Yau, Examples of manifolds of positive Ricci curvature, J. Differential Geometry 29 (1989), 95-103.